# SDR SWAA2012062005097

- Difficulty date: June 17, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 59,590 hours, 49,515 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6523464
- Part serial: 358
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED IN THE AFT FRAME.  REMOVED AND REPLACED R1 DOOR IAW MM.
